# SDR CA111030007

- Difficulty date: October 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER T/O, THE CABIN FILLED WITH SMOKE AT APPROXIMATELY 400 FT ALTITUDE.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
